Lothar Berg, Manfred Kr\"{u}ppel
On Discrete Solutions of Two-Scale Difference Equations
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 56, 63-79(2002)
39B32 Equations for complex functions, See also {30D05}
46F10 Operations with distributions
15A57 Other types of matrices (Hermitian, skew-Hermitian, etc.)
Abstract: Two-scale difference equations are considered at dyadic points. The
corresponding solutions are called discrete solutions. They are calculated
explicitly and accompanied by generating functions. As intermediate step
there are also derived formulas which are valid for distributional
Keywords: Two-scale difference equations, discrete solutions, distributional solutions, two-slanted matrices, generating functions